# SDR GLBA2003104

- Difficulty date: July 10, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 18,511 hours, 26,145 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1143800653
- Part serial: 636U
- Condition: Failed
- Location: Torque
- Part time: 5,809 hours, 6,481 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 TORQUE INDICATOR FAILED.  REMOVED AND REPLACED NR 1 TORQUE IND.
